Stability of stationary solutions of the discrete self-trapping equation

J. Carr, J. C. Eilbeck

Research output: Contribution to journalArticle

Abstract

The discrete self-trapping equation is a model coupled oscillator system with applications in many areas including the dynamics of small molecules and the study of solitions on alpha-helix proteins. Some simple stability criteria for stationary solutions of this equation are presented, together with some example calculations. © 1985.

Original languageEnglish
Pages (from-to)201-204
Number of pages4
JournalPhysics Letters A
Volume109
Issue number5
Publication statusPublished - 27 May 1985

Fingerprint Dive into the research topics of 'Stability of stationary solutions of the discrete self-trapping equation'. Together they form a unique fingerprint.

Cite this